# SDR DLM88001503

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 26,962 hours, 21,446 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTERD TO IAD DUE TO FUMES IN CABIN THAT WERE BELIEVED TO BE ELECTRICAL.  ON ARRIVAL THE CABIN RECIRC FAN C/BS WERE FOUND POPPED.  REPLACED RECIRC FAN.
